# SDR FDEA202202100445

- Difficulty date: February 10, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A5A7082502
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- SEAT TRACK BETWEEN STA 5-32 - 5-73 AND THE 76 RBL HAS 4 4 LOCATIONS WITH   PITTING CORROSION. REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION AT MAIN DECK BETWEEN STA 5-  00 AND 5-123 AT 76 RBL REFERENCE SRM 53-00-52-2R AND FEDEX DRAWING SR10-53-002.   "MAJOR REPAIR".
